# SDR FDEA201707262048

- Difficulty date: July 26, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 98,142 hours, 18,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME CHAFED AT BS 535, LONGERON 19L.  REPAIRED IAW SRM 53-20-07-2R, FIGURE 202, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
